# SDR SWIA202265520

- Difficulty date: March 1, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PREVIOUSLY REPAIRED LOCATION ON COCKPIT FLOOR BEAM LOCATED AT FS274 RBL 12.0 FOUND DAMAGE ON COCKPIT FLOOR SKIN.     (C-CHECK RO 4/25/2022)    REPAIRED COCKPIT FLOORBEAM LOCATED AT FS274 RBL 12.0 REF REO 690-53-11-1407 REV.-- DATED 2022-03-11 ALL STEPS COMPLETED. COMPLIED WITH 51-900-1002-SKY.
